Transactions of the American Mathematical Society. Volume 362, Number 11, 2010
Contents of Volume 362, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations Xing Lian...
Bewaard in:
Hoofdauteur: | |
---|---|
Formaat: | Artikel |
Taal: | English English |
Gepubliceerd in: |
American Mathematical Society
2010
|
Onderwerpen: | |
Online toegang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3341 |
Tags: |
Voeg label toe
Geen labels, Wees de eerste die dit record labelt!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|